# SDR IPXA2024052030020

- Difficulty date: April 29, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 31,601 hours, 21,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Worn
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CREW ENRTY DOOR LATECH WORN. DOT 140-012. FOUND 1 LATCH OUT OF LIMITS IAW SREO B757-SREO 14721 REQ 001 SRM 51-10-02. AND CONTINUE TO REQUEST A NEW ONE AND INSTALL ON NRC T3F18E004EQQX. ATTACHED COPY OF NRC. VERIFIED LIMITS AND REPAIR ON ANOTHER TC T3F18E004EQQX.  REVIEWED
